# SDR HNAA2024022700152

- Difficulty date: February 12, 2024
- Submitted: February 28, 2024
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Aircraft time: 42,169 hours, 37,376 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Bearing Race
- Part number: UNKNOWN
- Condition: Corroded
- Location: Nlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E021954 NLG LEG RH TRUNNION BEARING RACE PITTED.  REMOVED AND REPLACED NLG RH TRUNNION IAW EMB SRM 51-40-02
